MAUDE Adverse Event Report: MAKO SURGICAL CORP. HIP END EFFECTOR, VARIABLE ANGLE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. HIP END EFFECTOR, VARIABLE ANGLE; STEREOTAXIC DEVICE, ROBOTICS
Model Number 206967
Medical Device Problem Codes Break (1069); Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.Not returned.
 
Event or Problem Description
Noticed broken piece while taking off end effector at end of case.Case type: tha.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: it was reported that noticed broken piece while taking off end effector at end of case.Product evaluation and results: product was not inspected as the product was not returned for evaluation.Product history review: review of the product history records indicate 47 devices were manufactured under lot 19540615 and 40 devices were accepted into final stock on (b)(6) 2016.Review of qt 16-10-0052 revealed that 6 devices were re inspected and 1 was accepted into final stock on (b)(6) 2019.It also revealed that the non conformance is not related to the failure alleged in this complaint.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 206967, lot number 19540615 shows 8 additional complaints related to the failure in this investigation.The complaints are pr: (b)(4).Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been an nc and capa associated with the product and failure mode reported in this event.This is nc 1414603 & capa 1450905.H3 other text : device not returned.

Brand Name
HIP END EFFECTOR, VARIABLE ANGLE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9445993
Report Number3005985723-2019-00896
Device Sequence Number2403107
Product Code OLO
UDI-Device Identifier00848486022167
UDI-Public00848486022167
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number206967
Device Catalogue Number206967
Device Lot Number1901225/1901225
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;